# SDR UPS203384

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5754 · Leading Edge Devices
- Part: Fittings
- Part number: 65296167
- Condition: Corroded
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION IN BORE OF TRACK ATTCH RIB FITTINGS O/B AND I/B OF NR 3 SLAT.  INSTALLED NEW FITTINGS IAW SRM 51-30-02.
